MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION MOSAIC; HEART-VALVE, REPLACEMENT

MEDTRONIC HEART VALVE DIVISION MOSAIC; HEART-VALVE, REPLACEMENT
Model Number 305U23
Medical Device Problem Code Gradient Increase (1270)
Health Effect - Clinical Codes Complaint, Ill-Defined (2331); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A review of the device history record (dhr) was performed for this valve.This device was manufactured per approved and released manufacturing processes and met all applicable manufacturing specifications prior to release for distribution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that seven years and ten months post implant of this aortic bioprosthetic valve, a transcatheter valve was implanted valve-in-valve due to increased gradients.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MOSAIC
Common Device Name
HEART-VALVE, REPLACEMENT
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7753992
Report Number2025587-2018-01997
Device Sequence Number1910923
Product Code DYE
UDI-Device Identifier00885074253305
UDI-Public00885074253305
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2015
Device Model Number305U23
Device Catalogue Number305U23
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight91